Dr. taking me off meds! Freaking out!
Results 1 to 12 of 12
  1. #12
    Diamond Phenster
    Join Date
    Jan 2008
    Posts
    3,857

    Default

    Welcome back and congrats on your loss

  2. Advertising
    advertising
     

  3. #11
    Bronze Phenster
    Join Date
    May 2008
    Posts
    30

    Default

    I survived! The vacation was awesome, I lost .4 pounds even with TOM and I am back on meds. Yeah! Thanks everyone!

  4. #10
    Bronze Phenster Suri's Avatar
    Join Date
    Jun 2008
    Location
    Illinois
    Posts
    72

    Default

    It sounds like you have a really good doctor and he/she is doing the right thing. Think positive, the good news is that the doctor discovered that you are hypothyroid and to quote a very good friend of mine who is a physican, " it is every woman's dream come true to find out that they are hypothyroid, now they have a reason for being overweight, hair falling out, no energy and constipation, and there is medication that correct that ". It is true. Hypothyroidism can be a major factor in weight gain, so once you are adjusted on your thyroid meds and have normal thyroid function you should find it easier to lose weight. Think about the positive and just look at this as a minor ant hill you will climb towards reaching your goal. You will do it. Enjoy your vacation.

  5. #9
    Silver Phenster Sivad's Avatar
    Join Date
    Jun 2008
    Location
    Tennessee
    Posts
    255

    Default

    Quote Originally Posted by Band Mamma View Post
    Try not to psyche yourself out about it. Seriously- if you are like me you will probably freak out so much that it will be a self-fulfilling prophecy. It's one week: 7 days. It will most likely take at least a couple of days before it's even out of your system so you can shorten that time in your mind to 5 days because it's likely you will still feel some of the effects. Just 5 short days- on vacation. No stress on vacation, right? Plenty of time to stroll around checking out everything instead of being on your home turf where all your demons are right at hand. Drink lots of water, tell yourself you are detoxing to help jump start your body, pee like crazy, enjoy a nice big poop for once (Be proud! Show it to someone! LOL), and have a wonderful, stress-free, relaxing vacation while telling yourself you are so happy to be at a mini-spa to improve your health.
    Play those mind games to your advantage this time around!
    I enjoy reading your posts. You are hilarious, I laugh every time I read one.
    07/21/10 - 247 lbs
    06-14-2010 - 256Lbs
    1st doc visit 06-17-10: 253
    MiniGoal: By August 21, 12 more pounds
    1 month goal: 235 by August 21




  6. #8
    Bronze Phenster
    Join Date
    May 2008
    Posts
    30

    Default

    Thank you all! I think I will do a little meditation when I get home and think positive. I'll let you know how I do! I'm sure I can do this especially with all this encouragement!

  7. #7
    Diamond Phenster Band Mamma's Avatar
    Join Date
    Sep 2007
    Posts
    2,157

    Default

    Try not to psyche yourself out about it. Seriously- if you are like me you will probably freak out so much that it will be a self-fulfilling prophecy. It's one week: 7 days. It will most likely take at least a couple of days before it's even out of your system so you can shorten that time in your mind to 5 days because it's likely you will still feel some of the effects. Just 5 short days- on vacation. No stress on vacation, right? Plenty of time to stroll around checking out everything instead of being on your home turf where all your demons are right at hand. Drink lots of water, tell yourself you are detoxing to help jump start your body, pee like crazy, enjoy a nice big poop for once (Be proud! Show it to someone! LOL), and have a wonderful, stress-free, relaxing vacation while telling yourself you are so happy to be at a mini-spa to improve your health.
    Play those mind games to your advantage this time around!

  8. #6
    Silver Phenster Sivad's Avatar
    Join Date
    Jun 2008
    Location
    Tennessee
    Posts
    255

    Default

    YOU CAN DO THIS!!!

    My doc also advised me to stop taking the Phen yesterday after I told her about the lump in my throat it was causing. I have made a concience decision to do this without the help of drugs. I loved the way the phen gave me energy and made me not hungry but I can't go day to day living with the lump in my throat and feeling like I will throw up. You can do this. All you need is a little encouragment and you can get that here on this forum. These ladies are wonderful. They have helped me more than they will ever know. LOL I have even been talking about some of them to my husband. We can all relate to each other. It's only a week and I have faith in you as I do myself that we can overcome anything that we need to to get healthy. Don't panic and come here for reasurance if you need to. I don't know if you are a God fearing person or not but I'll will give you my philosophy......GOD DON'T PUT MORE ON US THAN HE THINKS WE CAN HANDLE!!! You can do it you just have to be strong and take it one day at a time. Good luck to you and if you need anyone to talk to just hit me up with a PM.

    Rita
    07/21/10 - 247 lbs
    06-14-2010 - 256Lbs
    1st doc visit 06-17-10: 253
    MiniGoal: By August 21, 12 more pounds
    1 month goal: 235 by August 21




  9. #5
    Diamond Phenster
    Join Date
    Jan 2008
    Posts
    3,857

    Default

    What about askind Doc for a B12 shot for energy?

    Remember the portions you ate on Phen ... stick to it!!!

    Best of luck to you.
    Hi, I'm Roc & I'm on the weight loss rollercoaster as well as a 42 yr. old - mother of 3 year old twins. An entirely different rollercoaster
    1/9/08 228
    1/19 210
    2/09 215
    2/12 210
    3/11 206
    3/21 200
    4/13 199
    5/18 198
    6/6 201
    7/10 210
    7/21 199
    8/26 199

  10. #4
    Bronze Phenster
    Join Date
    May 2008
    Posts
    30

    Default

    Thanks - I will definitely be watching and reading the forums. I am supposed to stop taking everyhting except BP. I am also on vacation. I better be super careful!

  11. #3
    Platinum Phenster dalako's Avatar
    Join Date
    Mar 2006
    Location
    MN
    Posts
    1,140

    Default

    I don't really know what to say!!

    Would you be able to take some over the counter things?? Maybe there's something there you would be able to take like CLA??

    I would think you'd be ok. Just try to stick to healthy choices... if your hungry, eat something healthy. And remember you can come here any time for encouragement!!
    Hope this helps!
    Height= 5'8"
    SW = 259 1/24/08
    CW 2/21/08 = 238 Lost 20 lbs
    CW 3/20/08 = 234 total 24 lbs went off phen
    CW 4/18/08 = 221 toal 33 lbs *reached mini goal
    CW 6/9/08 = TOM & Vacation.... 231 dang it- But it was fun
    CW 7/1/08 = 222
    CW 8/5/08 = 215 -Down 45lbs WOOT WOOT!!!!

    Next Mini Goal = 210


  12. #2
    Gold Phenster stilltryin08's Avatar
    Join Date
    Apr 2008
    Location
    BFE
    Posts
    913

    Default

    Good luck to you......I am on Armour Thyroid. I like it better than Synthroid that I was on for 4 years. It has been a year on Armour and it is going well....

    Good luck to you with all the changes....dont panic about the meds, you can do this!!!!
    7lbs to goal
    "Girls are like phones. We love to be held, talked too but if you press the wrong button you'll be disconnected!"~anonymous

  13. #1
    Bronze Phenster
    Join Date
    May 2008
    Posts
    30

    Default Dr. taking me off meds! Freaking out!

    Hey there! My Dr. is taking me off all my meds except blood pressure for a week. I've lost almost 22 pounds and I am terrified. He put me on phenteramine and a diuretic along with a bunch of supplements. Almost immediately after starting with phen and the diuretic, I started getting numbness in my face in the afternoon. He also did a very thorough blood test that revealed that I am hypothyroid and have pernicious anemia. He then prescribed Armour thyroid and a stronger diuretic. He also prescribed Potassium for the numbness. Sometimes it happens, sometimes it doesn't. He wants to determine the source of the numbness. Redoing labs in the morning and no more phen. Am I going to be starving? Is all my energy going to go away? Has anyone else had this happen? So many questions, I know. Any help would be greatly appreciated!

Similar Threads

  1. dr has me taking meds. 5 min. b/f I eat
    By jalynn77 in forum My Experience with Phentermine
    Replies: 9
    Last Post: February 22nd, 2008, 10:54 AM
  2. taking other meds with phen?
    By LeahAnnnn in forum My Experience with Phentermine
    Replies: 1
    Last Post: April 7th, 2007, 05:05 AM
  3. Order of Taking Meds/Vitamins
    By shopfan1 in forum My Experience with Phentermine
    Replies: 4
    Last Post: February 2nd, 2007, 06:19 AM
  4. Taking other meds with phen
    By MyLooneyPills in forum My Experience with Phentermine
    Replies: 3
    Last Post: July 1st, 2006, 04:53 AM
  5. Question re taking multiple meds
    By benson012094 in forum My Experience with Phentermine
    Replies: 5
    Last Post: January 16th, 2006, 12:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •